# SDR DALA2019091805419

- Difficulty date: September 17, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 63,962 hours, 23,255 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6714, L/P 1275787) REQUEST. DURING TEST EMERGENCY POWER ACTUATION CABLE, LOWER TORQUE TUBE ON 1 LH DOOR WAS FOUND 180 GRADE INVERTED IN REFERENCE AMDS 5211-3001-1L STEP 4. (PTAS). MODE SELECT LOCKOUT MECHANISM WAS ADJUSTED PER AMM 52-11-20-825-001. CHANGED SDR FROM N TO Y.
